# SDR 05FDEA01160

- Difficulty date: April 28, 2005
- Submitted: May 3, 2005
- Operation: Air carrier
- Aircraft: N264FE
- Make and model: Boeing 727233
- Aircraft serial: 21626
- Aircraft time: 48,299 hours, 28,901 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 720 15 TO  20, CREASED DENT BETWEEN STRINGER 18L-19L.  REPAIRED SKIN AT BS 720 PLUS 15 TO  PLUS 20, STR 18L - 19L PER SRM 53-30-3.
